JOURNAL ARTICLE

Neutrophilic eccrine hidradenitis in actinic reticuloid syndrome

Michiko Tojo, Keiji Iwatsuki, Hirotoshi Furukawa, Masabumi Takahashi, Fumio Kaneko
European Journal of Dermatology: EJD 2002, 12 (2): 198-200
11872424
Neutrophilic eccrine hidradenitis (NEH) is a rare, transient complication, which usually occurs in patients with leukemia receiving various chemotherapeutic regimens. However, similar eruptions have been observed in other conditions, including HIV-positive patients, and are often preceded by the onset of malignancies. We report the first case of NEH arising in a patient with actinic reticuloid syndrome who had been treated with methotrexate.

Full Text Links

Find Full Text Links for this Article

Discussion

You are not logged in. Sign Up or Log In to join the discussion.

Trending Papers

Remove bar
Read by QxMD icon Read
11872424
×

Save your favorite articles in one place with a free QxMD account.

×

Search Tips

Use Boolean operators: AND/OR

diabetic AND foot
diabetes OR diabetic

Exclude a word using the 'minus' sign

Virchow -triad

Use Parentheses

water AND (cup OR glass)

Add an asterisk (*) at end of a word to include word stems

Neuro* will search for Neurology, Neuroscientist, Neurological, and so on

Use quotes to search for an exact phrase

"primary prevention of cancer"
(heart or cardiac or cardio*) AND arrest -"American Heart Association"

We want to hear from doctors like you!

Take a second to answer a survey question.